# SDR DALA13071895647

- Difficulty date: December 24, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 53,270 hours, 18,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 989-992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 989-992, LT INBD SEAT TRACK CROWN FOUND WITH ABRASION.   SEAT TRACK CROWN REPAIRED IAW SRM 53-00-52, FIG 201, REPAIR 4.
